# SDR CALA2023072802349

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 72,738 hours, 29,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53480023213
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AROUND AFT LAV EXHAUST HAS CORROSION ON OUTTER SURFACE (SUP PORT TASK) GENERATED AT HAECO LCQ PER NR 9294338 (34338) BY MECH V079881 SKIN AROUND AFT LAV EXHOUST VENT DUCT REPAIRED IAW A320 SRM 53-4 1-11-300-004 PAR.2 ACMP BY MECH V905639 AND INSP BY V079881
